# SDR 96ZZZM384

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 211.8-219.8
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NOSE COMPARTMENT BETWEEN BS 211.8-219.8 APPROXIMATELY BLR 20-35 CORROSION AT INTERCOSTAL FRAME.  CORROSION BEYOND LIMITS, REMOVED INTERCOSTAL FRAME AS PER SRM 51-30-2.  FABRICATED NEW FRAME AS PER SRM 51-40-3 AND INSTALLED AS PER SRM 51-10-1 PAR 4.
